# SDR USAA2010120492825

- Difficulty date: December 1, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 33,441 hours, 18,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON L2 AFT GIRT BAR SILL PLATE.  REPAIRED L2 AFT GIRT BAR SILL PLATE IAW EA 116618.
